# SDR I5PA2021111675704

- Difficulty date: November 16, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,428 hours, 33,491 cycles
- Engine: Pwa PW2037
- Engine time: 56,526 hours, 19,673 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601561150
- Part serial: 231025
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: "L ENG FIRE LP 1" DURING CLIMB OUT FROM PPG.  CORRECTIVE ACTION: FOUND L ENG FIRE LP 1 DAMAGED. REMOVED AND REPLACED L ENG FIRE DETECTION 1 LOOP IAW AMM 26-11-01. OPS CEHCK OK.
